# SDR ASAA2018012323266

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 41,692 hours, 12,351 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LOOP DOES NOT TEST FOR B.  ACFT GROUNDED.   MOVED LOOP SELECTOR SWITCH TO NORMAL.  NR 1 ENG FIRE DETECTION OPS TEST NORMAL IAW AMM 26-11-00.  ACCOMPLISHED ENGINE FIRE DETECTION LOOP RESISTANCE CHECK IAW AMM 26-11-00, TOTAL RESISTANCE VALUES ARE WELL WITHIN LIMITS.
